# SDR SWAA2020041326482

- Difficulty date: February 25, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION 986 FLOORBEAM LBL 44- RBL 44 WL 208 AT NUTPLATE HOLE LOCATIONS / REMOVED & REPLACED 986.5 TRANSVERSE FLOOR BEAM IAW ER 20-02132; DWG 719926-100-311 REV B. DWG 147A5506 REV G. SR; 51-40-02-0G-0; EA 1-753-36712 REV IR
